Differential and Integral Equations

On the dimension of attractors for Navier-Stokes equations on two-dimensional compact manifolds

Alexei A. Ilyin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 183-214.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214986

Mathematical Reviews number (MathSciNet)
MR1190172

Zentralblatt MATH identifier
0771.35045

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx] 58F39 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Ilyin, Alexei A. On the dimension of attractors for Navier-Stokes equations on two-dimensional compact manifolds. Differential Integral Equations 6 (1993), no. 1, 183--214. https://projecteuclid.org/euclid.die/1371214986


Export citation